# SDR AALA20151223002

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 19,148 hours, 7,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524033
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR SUPPORT AT FS 540, BETWEEN BL 0 & LBL 24 IS BROKEN.  R & R FLOOR SUPPORT IAW SRM 51-10-02 & 51-40-02.
